×

zbMATH — the first resource for mathematics

The integrability of characteristics. (English) Zbl 0203.33002

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cartan, Ann. Sci. Ecole Norm. Sup. 25 pp 57– (1908)
[2] Dynkin, Amer. Math. Soc. Transl., Ser. 2 6 pp 245– (1957) · Zbl 0077.03403 · doi:10.1090/trans2/006/03
[3] and , Sur les corps liés aux algebres envelloppantes des algebres de Lie, Publications Math. I. H. E. S., No. 31, 1966, pp. 509–523.
[4] Goldschmidt, Ann. of Math. 36 pp 246– (1967)
[5] Goldschmidt, Ann. Sci. Ecole Norm. Sup., 4e serie, t.1 4 (1968)
[6] Guillemin, Bull. Amer Math. Soc. 70 pp 16– (1964)
[7] Guillemin, Proc. Natl. Acad. Sci. U.S.A. 55 pp 687– (1964)
[8] Guillemin, J. Analyse Math. 17 pp 107– (1967)
[9] Guillemin, Amer. J. Math. 110 pp 270– (1968)
[10] Guillemin, J. Differential Geometry 2 pp 313– (1968)
[11] Hörmander, Comm. Pure Appl. Math. 18 pp 501– (1965)
[12] Theory of Rings, Amer. Math. Soc., New York, 1943. · doi:10.1090/surv/002
[13] Lie Algebras, Interscience Publishers, New York, 1962. · Zbl 0121.27504
[14] Kac, Functional Anal. Appl. 1 pp 82– (1967)
[15] Ochiai, Trans. Amer. Math. Soc. 124 pp 313– (1966)
[16] Ore, Ann. of Math. 34 pp 480– (1933)
[17] Formal properties of over-determined systems of linear partial differential equations, Thesis, Harvard University, 1964.
[18] Shnider, Proc. Nat. Acad. Sci. USA
[19] Singer, J. Analyse Math. 15 pp 1– (1965)
[20] Lectures on Differential Geometry, Prentice-Hall, Englewood Cliffs, N. J., 1964. · Zbl 0129.13102
[21] Lectures on Partial Differential Equations, Univ. of Penn., 1967.
[22] and , Commutative Algebra, Van Nostrand, New York, 1958.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.